NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hav been having sleeplessness after treating typhoid and malaria parasite"

    User Avatar
    A 36 years year old female asked:
    10 months ago
    Hav been having sleeplessness after treating typhoid and malaria parasite
    Dr. oluwadahunsi o answered:
    10 months ago
    Sorry about that but I am not aware of sleeplessness as a common side effect to the treatment of malaria and typhoid. Although it would have been cool knowing what exact drug you used. But my believe is that it might just be due to stress or the psychological effect of the illness itself. Finish your medixation, avoid stress and possible do something that will tire you out mebatlly such a as reading, watching movies and if it does not work get your doctors opinion.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app